# SDR NOCA1905

- Difficulty date: October 25, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-300
- Aircraft serial: 26257
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: S271T4513
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

C- HYDRAULIC PRESSURE EICAS MESSAGE AND BOTH CENTER HYDRAULIC LOW PRESSURE LIGHTS ILLUMINATED, AFTER ACCOMPLISHMENT OF QRH NO HELP, CREW DECIDED TO RETURN BACK TO SNN.  UNEVENTFUL LANDING WAS ACCOMPLISHED.  TROUBLESHOOT SYSTEM AND FOUND CENTER HYDRAULIC AIR PUMP AUTO FUNCTION INOPERATIVE.  ITEM DEFERRED PER MEL 29-11-4-1.  CENTER HYDRAULIC SYSTEM TRANSMITTER REPLACED OPERATES NORMALLY.
